# SDR USAA2013072200026

- Difficulty date: June 29, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL NR 222CF BETWEEN FR12 TO FR16 & BETWEEN -Y254 & -Y1292.  REPLACED FLOOR PANEL IAW SRM 53-12-00, PAR. 4C (1) FIG 101, DIAGRAM 101.
